# SDR SIMA20120418004

- Difficulty date: April 18, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N839AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145653
- Aircraft time: 23,033 hours, 20,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE CABIN EMERGENCY CEILING LAMP ROW 6 INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED LAMP EMERGENCY CABIN CEILING LAMP ROW 6 IAW STANDARD AIRCRAFT MAINTENANCE PRACTICE TEST IAW EMB AMM 33-50-00 TEST OK.  THE AIRCRAFT WAS RETURNED TO SERVICE.
